# SDR TIMA20080007

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 36,190 hours, 49,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: H111541
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR DID NOT EXTEND WHEN SELECTED.  THE PILOT MANUALLY PUMPED THE GEAR DOWN AND LANDED.  INVESTIGATION REVEALED THAT THE LT UP-LIMIT ELECTRICAL SWITCH HAD PHYSICALLY BROKEN, OPENING THE CIRCUIT TO THE LANDING GEAR CONTROL.
